JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STABILITY OF RADICAL FUNCTIONAL EQUATIONS IN QUASI-β-NORMED SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE STABILITY OF RADICAL FUNCTIONAL EQUATIONS IN QUASI-β-NORMED SPACES
Cho, Yeol Je; Gordji, Madjid Eshaghi; Kim, Seong Sik; Yang, Youngoh;
  PDF(new window)
 Abstract
In this paper, we prove the generalized Hyers-Ulam stability results controlled by considering approximately mappings satisfying conditions much weaker than Hyers and Rassias conditions for radical quadratic and radical quartic functional equations in quasi--normed spaces.
 Keywords
radical functional equations;generalized Hyers-Ulam stability;quasi--normed spaces;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, Y. J. Cho, R. Saadati, and S. Wang, Nonlinear L-fuzzy stability of cubic functional equations, J. Inequal. Appl. 2012 (2012), no. 77, 19 pp. crossref(new window)

2.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan. 2 (1950), 64-66. crossref(new window)

3.
E. Baktash, Y. J. Cho, M. Jalili, R. Saadati, and S. M. Vaezpour, On the stability of cubic mappings and quadratic mappings in random normed spaces, J. Inequal. Appl. 2008 (2008), Article ID 902187, 11 pp.

4.
Y. J. Cho, M. Eshaghi Gordji, and S. Zolfaghari, Solutions and stability of generalized mixed type QC functional equations in random normed spaces, J. Inequal. Appl. 2010 (2010), Article ID 403101, 16 pp.

5.
Y. J. Cho, S. M. Kang, and R. Sadaati, Nonlinear random stability via fixed-point method, J. Appl. Math. 2012 (2012), Article ID 902931, 45 pp.

6.
Y. J. Cho, C. Park, Th. M. Rassias, and R. Saadati, Inner product spaces and functional equations, J. Comput. Anal. Appl. 13 (2011), no. 2, 296-304.

7.
Y. J. Cho, C. Park, and R. Saadati, Functional inequalities in non-Archimedean Banach spaces, Appl. Math. Lett. 23 (2010), no. 10, 1238-1242. crossref(new window)

8.
Y. J. Cho, Th. M. Rassias, and R. Saadati, Stability of Functional Equations in Random Normed Spaces, Springer, New York, 2013.

9.
Y. J. Cho and R. Saadati, Lattictic non-Archimedean random stability of ACQ functional equation, Adv. Difference Equ. 2011 (2011), no. 31, 21 pp. crossref(new window)

10.
Y. J. Cho, R. Saadati, and J. Vahidi, Approximation of homomorphisms and derivations on non-Archimedean Lie C∗-algebras via fixed point method, Discrete Dyn. Nat. Soc. 2012 (2012), Article ID 373904, 9 pp.

11.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86. crossref(new window)

12.
S. Czerwik, On the stability of the quadratic mappings in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64. crossref(new window)

13.
G. L. Forti, The stability of homomorphisms and amenability, with applications to functional equations, Abh. Math. Sem. Univ. Hamburg. 57 (1987), 215-226. crossref(new window)

14.
Z. Gajda and R. Ger, Subadditive multifunctions and Hyers-Ulam stability, in: General inequalities, 5 (Oberwolfach, 1986), 281-291, in: Internat. Schriftenreihe Numer. Math. 80, Birkhauser, Basel-Boston, MA, 1987.

15.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

16.
M. Eshaghi Gordji and H. Khodaei, On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations, Abstr. Appl. Anal. 2009 (2009), Article ID 923476, 11 pp.

17.
M. Eshaghi Gordji and H. Khodaei, Radical functional equations in C*-algebras, submitted.

18.
M. Eshaghi Gordji and H. Khodaei, Nearly radical quadratic functional equations in p-2-normed spaces, Abstr. Appl. Anal. 2012 (2012), Article ID 896032, 10 pp.

19.
M. Eshaghi Gordji, H. Khodaei, and H. M. Kim, Approximate quartic and quadratic mappings in quasi-Banach spaces, Int. J. Math. Math. Sci. 2011 (2011), Artical ID 734567, 18 pp.

20.
M. Eshaghi Gordji and M. Parviz, On the Hyers-Ulam-Rassias stability of the functional equation f$\sqrt{x^2+y^2}$) = f(x) + f(y), Nonlinear Funct. Anal. Appl. 14 (2009), no. 3, 413-420.

21.
P. M. Gruber, Stability of isometries, Trans. Amer. Math. Soc. 245 (1978), 263-277. crossref(new window)

22.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. 27 (1941), 222-224. crossref(new window)

23.
S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer, New York, 2011.

24.
S.-M. Jung, D. Popa, and Th. M. Rassias, On the stability of the linear functional equation in a single variable on complete metric groups, J. Global Optim. 59 (2014), no. 1, 165-171. crossref(new window)

25.
D. S. Kang, On the stability of generalized quartic mappings in quasi-$\beta$-normed spaces, J. Inequal. Appl. 2010 (2010), Article ID 198098, 11 pp.

26.
Pl. Kannappan, Functional Equations in Mathematical Analysis, Springer, New York, 2012.

27.
H. Khodaei, M. Eshaghi Gordji, S. S. Kim, and Y. J. Cho, Approximation of radical functional equations related to quadratic and quartic mappings, J. Math. Anal. Appl. 397 (2012), no. 1, 284-297.

28.
S. S. Kim, Y. J. Cho, and M. Eshaghi Gordji, On the generalized Ulam-Hyers-Rassias stability problem of radical functional equations, J. Inequal. Appl. 2012 (2012), no. 186, 13 pp. crossref(new window)

29.
C. Park, M. Eshaghi Gordji, and Y. J. Cho, Stability and superstability of generalized quadratic ternary derivations on non-Archimedean ternary Banach algebras: a fixed point approach, Fixed Point Theory Appl. 2012 (2012), no. 97, 8 pp. crossref(new window)

30.
C. Park, Y. J. Cho, and H. A. Kenary, Orthogonal stability of a generalized quadratic functional equation in non-Archimedean spaces, J. Comput. Anal. Appl. 14 (2012), no. 3, 526-535.

31.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

32.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130. crossref(new window)

33.
Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic, Dordrecht, 2003.

34.
Th. M. Rassias and J. Brzdek (Eds.), Functional Equations in Mathematical Analysis, Springer, New York, 2012.

35.
Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993. crossref(new window)

36.
J. M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), no. 1, 126-130. crossref(new window)

37.
J. M. Rassias, Solution of a problem of Ulam, J. Approx. Theory 57 (1989), no. 3, 268-273. crossref(new window)

38.
J. M. Rassias and H. M. Kim, Generalized Hyers-Ulam stability for general additive functional equation in quasi-$\beta$-normed spaces, J. Math. Anal. Appl. 356 (2009), no. 1, 302-309. crossref(new window)

39.
K. Ravi, R. Murali, and M. Arunkumar, The generalized Hyers-Ulam-Rassias stability of a quadratic functional equation, J. Inequal. Pure Appl. Math. 9 (2008), no. 1, Article 20, 5 pp.

40.
K. Ravi, J. M. Rassias, and R. Kodandan, Generalized Ulam-Hyers stability of an AQ-functional equation in quasi-beta-normed spaces, Math. Aeterna 1 (2011), no. 3-4, 217-236.

41.
K. Ravi, J. M. Rassias, and R. Murali, Orthogonal stability of a mixed type additive and quadratic functional equation, Math. Aeterna 1 (2011), no. 3-4, 185-199.

42.
F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129. crossref(new window)

43.
J. Tober, Stability of Cauchy functional equation in quasi-Banach spaces, Ann. Polon. Math. 83 (2004), 243-255. crossref(new window)

44.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ., New York, 1960; Problems in Modern Mathematics, Wiley, New York, 1964.